# SDR USAA20100430SB063

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THAT ONE OF THE AFT BREAKAWAY FLASHLIGHTS WAS NOT CHARGING.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT LOWER BREAKAWAY FLASHLIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
